Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

A support theorem for the X-ray transform on manifolds with plane covers.

Peyerimhoff, Norbert and Samiou, Evangelia (2020) 'A support theorem for the X-ray transform on manifolds with plane covers.', Mathematical proceedings of the Cambridge Philosophical Society., 169 (1). pp. 149-158.

Abstract

This paper is concerned with support theorems of the X-ray transform on non-compact manifolds with conjugate points. In particular, we prove that all simply connected 2-step nilpotent Lie groups have a support theorem. Important ingredients of the proof are the concept of plane covers and a support theorem for simple manifolds by Krishnan. We also provide examples of non-homogeneous 3-dimensional simply connected manifolds with conjugate points which have support theorems.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(305Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1017/S0305004119000148
Publisher statement:This article has been published in a revised form in Mathematical proceedings of the Cambridge Philosophical Society https://doi.org/10.1017/S0305004119000148. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © Cambridge Philosophical Society.
Date accepted:18 February 2019
Date deposited:06 March 2019
Date of first online publication:25 April 2019
Date first made open access:06 March 2019

Save or Share this output

Export:
Export
Look up in GoogleScholar